Correlation dimension for self-similar Cantor sets with overlaps

Volume 155 / 1998

Károly Simon, Boris Solomyak Fundamenta Mathematicae 155 (1998), 293-300 DOI: 10.4064/fm_1998_155_3_1_293_300

Abstract

We prove a classification theorem of the "Glimm-Effros" type for Borel order relations: a Borel partial order on the reals either is Borel linearizable or includes a copy of a certain Borel partial order $≤_0$ which is not Borel linearizable.

Authors

  • Károly Simon
  • Boris Solomyak

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image